New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Myah Lynn
New Member

Date Joined May 2014
Total Posts : 1
   Posted 5/26/2014 3:12 PM (GMT -6)   
I started copaxone 40mg last week--had never taken a MS drug before. Has anyone had a reaction to it? Within hours (not minutes) I started shaking with chills, fever, and bad headache --- this lasted several hours and then went away. I will speak to my doctor but it just seems that the 40mg is too strong. Also burning legs. Has anyone else had an issue? Thanks.

Forum Moderator

Date Joined Jan 2007
Total Posts : 3553
   Posted 5/27/2014 7:23 AM (GMT -6)   
Yikes. Definitely call your doctor. These are not at all typical side effects for copaxone.
Diagnosed with MS July 2006

I have no lesions on my soul and so I live with no limits.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, March 22, 2018 5:54 PM (GMT -6)
There are a total of 2,942,924 posts in 322,905 threads.
View Active Threads

Who's Online
This forum has 161274 registered members. Please welcome our newest member, HarmoniousCBD.
410 Guest(s), 11 Registered Member(s) are currently online.  Details
73monte, Giftedarmadillo, island time, CuriousCharles, JustPiccd, tomobrain, Alexandros96, InTheShop, BostonPoops, Crazyick, PDXtransplant